MathSciNet Relay Station
MathSciNet bibliographic data
MR2281553 (2007k:15021) 15A24 (15A09)
Liu, Yong Hui Ranks of solutions of the linear matrix equation $AX+YB=C$. Comput. Math. Appl. 52 (2006), no. 6-7, 861–872.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement